Almost Invariant Sets in Chua's Circuit

M. Dellnitz, O. Junge, International Journal of Bifurcation and Chaos (1997) 2475–2485.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Abstract
<jats:p> Recently multilevel subdivision techniques have been introduced in the numerical investigation of complicated dynamical behavior. We illustrate the applicability and efficiency of these methods by a detailed numerical study of Chua's circuit. In particular we will show that there exist two regions in phase space which are almost invariant in the sense that typical trajectories stay inside each of these sets on average for quite a long time. </jats:p>
Publishing Year
Journal Title
International Journal of Bifurcation and Chaos
Page
2475-2485
LibreCat-ID

Cite this

Dellnitz M, Junge O. Almost Invariant Sets in Chua’s Circuit. International Journal of Bifurcation and Chaos. 1997:2475-2485. doi:10.1142/s0218127497001655
Dellnitz, M., & Junge, O. (1997). Almost Invariant Sets in Chua’s Circuit. International Journal of Bifurcation and Chaos, 2475–2485. https://doi.org/10.1142/s0218127497001655
@article{Dellnitz_Junge_1997, title={Almost Invariant Sets in Chua’s Circuit}, DOI={10.1142/s0218127497001655}, journal={International Journal of Bifurcation and Chaos}, author={Dellnitz, Michael and Junge, Oliver}, year={1997}, pages={2475–2485} }
Dellnitz, Michael, and Oliver Junge. “Almost Invariant Sets in Chua’s Circuit.” International Journal of Bifurcation and Chaos, 1997, 2475–85. https://doi.org/10.1142/s0218127497001655.
M. Dellnitz and O. Junge, “Almost Invariant Sets in Chua’s Circuit,” International Journal of Bifurcation and Chaos, pp. 2475–2485, 1997.
Dellnitz, Michael, and Oliver Junge. “Almost Invariant Sets in Chua’s Circuit.” International Journal of Bifurcation and Chaos, 1997, pp. 2475–85, doi:10.1142/s0218127497001655.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar